# SDR CALA0001245

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN BAGGAGE BIN DOOR JAMB Z-ANGLE CORRODED AT I/B SIDE AROUND HI-SHEARS.  THE CORROSION ON DOOR FRAME Z-ANGLE WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 63.
